Sequential endomorphisms of finite-dimensional Hilbert space effect algebras

Gregor Dolinar, L. Molnár

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We describe the structure of all continuous sequential endomorphisms of the effect algebra of a finite-dimensional Hilbert space.

Original languageEnglish
Article number065207
JournalJournal of Physics A: Mathematical and Theoretical
Volume45
Issue number6
DOIs
Publication statusPublished - Feb 17 2012

Fingerprint

Effect Algebra
Hilbert spaces
Endomorphisms
Hilbert space
Algebra
algebra

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Modelling and Simulation
  • Statistics and Probability

Cite this

Sequential endomorphisms of finite-dimensional Hilbert space effect algebras. / Dolinar, Gregor; Molnár, L.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 45, No. 6, 065207, 17.02.2012.

Research output: Contribution to journalArticle

@article{0e484b28a65d4aec9265787802fcc9fe,
title = "Sequential endomorphisms of finite-dimensional Hilbert space effect algebras",
abstract = "We describe the structure of all continuous sequential endomorphisms of the effect algebra of a finite-dimensional Hilbert space.",
author = "Gregor Dolinar and L. Moln{\'a}r",
year = "2012",
month = "2",
day = "17",
doi = "10.1088/1751-8113/45/6/065207",
language = "English",
volume = "45",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "6",

}

TY - JOUR

T1 - Sequential endomorphisms of finite-dimensional Hilbert space effect algebras

AU - Dolinar, Gregor

AU - Molnár, L.

PY - 2012/2/17

Y1 - 2012/2/17

N2 - We describe the structure of all continuous sequential endomorphisms of the effect algebra of a finite-dimensional Hilbert space.

AB - We describe the structure of all continuous sequential endomorphisms of the effect algebra of a finite-dimensional Hilbert space.

UR - http://www.scopus.com/inward/record.url?scp=84856557194&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84856557194&partnerID=8YFLogxK

U2 - 10.1088/1751-8113/45/6/065207

DO - 10.1088/1751-8113/45/6/065207

M3 - Article

AN - SCOPUS:84856557194

VL - 45

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 6

M1 - 065207

ER -